# SDR ASAA0380415

- Difficulty date: April 28, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light, Gulton
- Component part number: 0105603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED LOOSE CONNECTORS AND REPLACED A COUPLE OF DAMAGED WIRE SEGMENTS.  LIGHTS THEN OPERATED PROPERLY.  (M)
